Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Treatment for irregular periods despite taking Orgamentril?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hello , i am 33 years old and i have an issue with my period, it never been regular ,and by saying regular i mean sometimes 2-3 months doesnt come ,... my gyncologist said i need to take XXXXXXX pills for 6 months and then it should be fine after(this was 3,5 years ago ) i took it for 6 months but it was still same after , so he said i can keep taking it for few year until am married,last year i did some tests (horomon tests as i have right breast pain ) and the doctor recommended i see Endocrinologist , then the endocrinologist based on the results advised i should start taking Novothyral as my FT4 is abit low 0.96 while the limit is (0.70-1.48 ) and also Orgamentril for 10 days on day 16th of period (this is for 3 months ) and after that i should have regular period .. i did that , and the third month was December and had my period on 28th of Dec , i stopped taking Orgamentril and still taking Novothyral but my period is not coming since then !!! .. i am not sure what to do , the other hormons tests was all normal , i can attach or email my results if this will help ..will appreciate if i can have a good advise on my case .. thank you
Posted Sun, 16 Mar 2014 in Women's Health
Answered by Dr. Rhea Chanda 35 minutes later
Brief Answer: hormone levels Detailed Answer: Hello, it seems that you have a hormonal imbalance. There can be many reasons for that. If you have any test results, and ultrasound report of the last six mths pleasr mention them. Has pcos been ruled out?
Above answer was peer-reviewed by
Follow-up: Treatment for irregular periods despite taking Orgamentril? 2 hours later
hello yes i do did have a test done on Sep2013 .. I can attach the report but not sure how can I do that :below some of the results ,.. FT4 0.96 TSH 1.20 Anti TPO 0 FSH 5.32 LH 7.95 ALT 37 , AST 41 prolactin 38.8 ng/ml please let me know if there is a way to attach the file .. thanks XXXX
Answered by Dr. Rhea Chanda 16 minutes later
Brief Answer: report Detailed Answer: There should be an an option as attach reports. You have to upload the file after scanning it, then send as attachment. Have you had an ultrasoubd dine? I think you need may have pcos, in the early stages. For that you need to be on oc pills long term. Do you have any weight gain, excessive body or facial XXXXXXX acne? Pl attatch the full report is possible along with usg report.
Above answer was peer-reviewed by
Follow-up: Treatment for irregular periods despite taking Orgamentril? 3 days later
Hello doc , please see attached the report .. Regarding weight , i have normal weight , am 61 kg, my hieght is 170 cm .. Never been over weight .. I have some hair in my face .. But not extremely bad .. What is oc pills ,?!., just need to add one info that i just had my period yesterday .. For first time sine 28th Dec .. Thank you
Answered by Dr. Rhea Chanda 4 hours later
Brief Answer: reports not attactched Detailed Answer: The reports could not be accessed. Probabaly a problem with the upload. From your history, its probable you may be have polycystic ovaries. This is a complex metabolic disorder mostly due to hormonal dysfunction. It may cause irregular cycles, infertility, hirsuitism, weight gain, diabetes etc. The usual treatment is oral contraceptive pills to regularise your cycle. If you had your period yesterday, i would advise tab Krimson 35 1 tab daily at bedtime, from day 1-2 of your period. Its to be taken for 21 days, then gap of 1 week, repeat new pack. You need to make sure you dont miss any pills. This needs to be continued at least 6 months and longer if necessary. Along with that tab Gonadil 1 tab twice daily for 1 month, then once daily for 3 months. Exercise and diet control is important. Later, for pregnancy, you may need some medication.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor